# SDR SWAA2016112809982

- Difficulty date: October 12, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 44,177 hours, 29,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 907, STR 8L.  REPAIRED FRAME PER ER AND EA.
